# SDR SWAA095575

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 74,621 hours, 55,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Part serial: 2657
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR LOW.  REMOVED AND REPLACED SLIDE PER MT.
